MAUDE Adverse Event Report: ALERE SAN DIEGO, INC. LDX V2 ANALYZER NORTH AMERICAN VERSION; CHOLESTECH LDX ANALYZER

ALERE SAN DIEGO, INC. LDX V2 ANALYZER NORTH AMERICAN VERSION; CHOLESTECH LDX ANALYZER
Model Number 14-874
Medical Device Problem Codes Material Frayed (1262); Sparking (2595); Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results pending completion of the investigation.H3 other text : although requested, the customer indicated the power-supply was discarded.
 
Event or Problem Description
The customer reported observing sparks from their frayed cholestech ldx analyzer power-supply during the performance of a hard reboot.The analyzer had not recently been moved or dropped and the analyzer was set up on a dry, stable surface with no other instruments around.Technical services attempted to gather additional information on the location of the fray and spark on the power supply, however the customer could not provide additional details and indicated the power supply had been discarded.No injury or harm reported.No further information was provided.
 
Additional Manufacturer Narrative
Investigation conclusion: the case details were reviewed along with the complaint history for the reported issue and no indications of a systemic issue were identified.Review of the risk documents for this product found that the reported issue is within the risk profile for this device; no new hazard has been identified.A root cause could not be determined from the available information.Complaints are tracked and trended on a monthly basis.H6 - adverse event problem and h10 - additional mfg narrative were updated as the investigation was completed.H6 - adverse event problem: medical device problem code was previously submitted as "a0714 unintended electrical shock" and should have been submitted as "a0704 sparking" and "a040605 material deformation: material frayed".H3 other text : although requested, the customer indicated the power-supply was discarded.
 
Event or Problem Description

Brand Name
LDX V2 ANALYZER NORTH AMERICAN VERSION
Common Device Name
CHOLESTECH LDX ANALYZER
Manufacturer (Section D)
ALERE SAN DIEGO, INC.
9942 mesa rim rd
san diego CA 92121
Manufacturer Contact
monika burrell
9942 mesa rim rd
san diego, CA 92121
8588052506
MDR Report Key17821846
Report Number2027969-2023-00088
Device Sequence Number14983656
Product Code JJE
UDI-Device Identifier00810039380307
UDI-Public(01)00810039380307
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120615
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number14-874
Device Catalogue Number14-874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer01/15/2024
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown